# SDR AALA20120109AFW01

- Difficulty date: December 17, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 47,966 hours, 5,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33424, AT LEFT NUMBER DOOR FAILED CAPACITY CHECK.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
